Publications

Year       Areas   

Year: 2008
3. 
Iturriaga L, Lorca S, Sánchez J. Existence and multiplicity results for the {$p$}-{L}aplacian with a {$p$}-gradient term. NoDEA Nonlinear Differential Equations Appl. 2008;15(6):729-743. [Digital version] [Bibtex]
4. 
Briceño L, Cominetti R, Cortés C, Martínez F. An integrated behavioral model of land use and transport system: a hyper-network equilibrium approach. Netw. Spat. Econ. 2008;8:201-224. [Digital version] [Bibtex]
5. 
Cominetti R, Peypouquet J, Sorin S. Strong asymptotic convergence of evolution equations governed by maximal monotone operators with Tikhonov regularization. J. Differential Equations 2008;245(12):3753-3763. [Digital version] [Bibtex]
6. 
Mercado A, Osses, Rosier. Carleman inequalities and inverse problems for the Schrodinger equation. C. R. Math. Acad. Sci. Paris 2008;346(1-2):53-58. [Digital version] [Bibtex]
7. 
Mercado A, Osses, Rosier. Inverse problems for the Schrodinger equation via Carleman inequalities with degenerate weights. Inverse Problems 2008;24:15-17. [Digital version] [Bibtex]
8. 
Baudouin, Mercado A. An inverse problem for Schrodinger equations with discontinuous main coefficient. Appl. Anal 2008;87:1145-1165. [Digital version] [Bibtex]
9. 
Alarcón S. Double-spike solutions for a critical inhomogeneous elliptic problem in domains with small holes. Proc. Roy. Soc. Edinburgh Sect. A 2008;138:671-692. [Digital version] [Bibtex]
10. 
Hernández E, Rodríguez R, Otárola E, Sanhueza F. Finite Element Approximation of the Vibration Problem for a Timoshenko Curved Rod. Revista de la Unión Argentina 2008;49:15-28. [Bibtex]
11. 
Quaas A, Sirakov B. Principal eigenvalues and the Dirichlet problem for fully nonlinear operators. Adv. in Mathematics 2008;218(1):105-135. [Digital version] [Bibtex]
12. 
Felmer P, Quaas A, Tang M, Yu J. Monotonicity properties for ground states of the scalar field equation. Ann. Inst. Henri Poincare, Analyse non lineaire 2008;25(1):105-119. [Digital version] [Bibtex]
13. 
Quaas A, Sirakov B. Solvability of monotone systems of fully nonlinear elliptic PDE´s. omptes Rendus Mathematique 2008;346(11-12):641-644. [Digital version] [Bibtex]
14. 
Gajardo P, Ramírez H, Rapaport A. Minimal time sequential batch reactors with bounded and impulse controls for one or more species. SIAM J. Control Optim. 2008;47(6):2827-2856. [Bibtex]

Year: 2007
1. 
Iturriaga L, Lorca S. Existence and multiplicity results for degenerate elliptic equations with dependence on the gradient. Bound. Value Probl. 2007:Art. ID 47218, 12. [Bibtex]
2. 
Dobeault J, Flores I. Geometry of phase space and solutions of semi- linear elliptic equations in a ball. 2007. [Bibtex]
3. 
Baudouin, Mercado A, Osses. A global Carleman estimate in a transmission wave equation and application to a one-measurement inverse problem. Inverse Problems 2007;23:257-278. [Digital version] [Bibtex]
4. 
Guerrero, Mercado A, Osses. An inverse inequality for some transport-diffusion equation. Application to the regional approximate controllability. Asymptotic Analysis 2007;52(3-4):243-257. [Digital version] [Bibtex]
5. 
Cerpa E. Exact controllability of a nonlinear Korteweg-de Vries equation on a critical spatial domain. SIAM J. Control Optim. 2007;46(3):877-899. [Digital version] [Bibtex]
6. 
Esteban M, Felmer P, Quaas A. Large critical exponents for some second order uniformly elliptic operators. Communications in Partial Differential Equations 2007;32(4):543 - 556. [Digital version] [Bibtex]

Year: 2006
1. 
Duc D. M, Dinh H. N, Nguyen L. H. Lagrange multipliers theorem and saddle point optimality criteria in mathematical programming. J. Math. Anal. Appl. 2006;323(1):441-455. [Digital version] [Bibtex]
2. 
Brock F, Iturriaga L, Ubilla P. Semi-linear singular elliptic equations with dependence on the gradient. Nonlinear Anal. 2006;65(3):601-614. [Digital version] [Bibtex]
3. 
Brock F, Iturriaga L, Sánchez J, Ubilla P. Existence of positive solutions for {$p$}-{L}aplacian problems with weights. Commun. Pure Appl. Anal. 2006;5(4):941-952. [Digital version] [Bibtex]
4. 
Gajardo P, Seeger A. Higher-order spectral analysis and weak asymptotic stability of convex processes. J. Math. Anal. Appl. 2006;318(1):155-174. [Digital version] [Bibtex]
5. 
Hernández E. Approximation of the vibration modes of plate and shells coupled with a fluid. Journal of Applied Mechanics, Trans. of the ASME 2006;73:1005-1010. [Bibtex]
6. 
Felmer P, Quaas A. Critical exponents for uniformly elliptic extremal operators. Indiana Univ. Math Journal 2006;55(2):593-629. [Digital version] [Bibtex]
7. 
Quaas A, Sirakov B. On the principal eigenvalues and the Dirichlet problem for fully nonlinear operators. Comptes Rendus Mathematique 2006;342(2):115-118. [Bibtex]

Results 226 - 250 of 273
«StartPrev12345678910NextEnd»
JA slide show